Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Hopf algebras with involution over noncommutative rings and their homologies. i

  • 19 Accesses

This is a preview of subscription content, log in to check access.

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Akademii Nauk SSSR, Vol. 31, pp. 140–164, 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Yakovlev, A.V. Hopf algebras with involution over noncommutative rings and their homologies. i. J Math Sci 6, 328–346 (1976). https://doi.org/10.1007/BF01086650

Download citation

Keywords

  • Noncommutative Ring